| Catalog Number |
903114A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, the foley tray had no cotton balls inside.
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The initial reporter phone number provided is (b)(6).The initial reporter fax number provided is (b)(6).The initial reporter facility name is (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during use, the foley tray had no cotton balls inside.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The reported event could be operator error.Pfmea ra87p040 rev 37 (medical kit packaging and cartoning) was reviewed for this investigation.The failure mode is addressed in step/item #13.The possible root cause could be operator handling method, operator's negligence, inadequate guideline and malfunction tower light.Based on information in the pfmea, the risk of this failure is low.Current controls in place are adequate to mitigate this failure mode.A review of the device labeling has been conducted for investigation purposed.The jifu is attached in the investigation overview element.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d, e this report references a us equivalent device.The us udi equivalent for this product number is used h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.